Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 91, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Oct 20, 2007, 3:22 AM EDT for Suwannee County, Florida. It took effect at Oct 20, 2007, 1:00 PM EDT. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2007, 3:22 AM EDT (07:22 UTC)
- In effect from
- Oct 20, 2007, 1:00 PM EDT
- Expired
- Oct 20, 2007, 2:45 PM EDT
- In force
- 105 min
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 200722 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 AM EDT SAT OCT 20 2007 FLZ020>022-202200- /O.UPG.KJAX.FW.A.0097.071020T1600Z-071020T2200Z/ /O.NEW.KJAX.FW.W.0091.071020T1700Z-071020T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 322 AM EDT SAT OCT 20 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRIER AIR WILL MOVE IN BEHIND A COLD FRONTAL PASSAGE. WINDS WILL BE OUT OF THE NORTH...BRIEFLY BRINGING RELATIVE HUMIDITIES NEAR 30 PERCENT THIS AFTERNOON. DURATION OF THESE LOW HUMIDITIES ARE EXPECTED TO LAST FROM 3 TO 5 HOURS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS82 KJAX 201845 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT SAT OCT 20 2007 FLZ020>022-201945- /O.CAN.KJAX.FW.W.0091.000000T0000Z-071020T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 245 PM EDT SAT OCT 20 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING. RHS MAY BRIEFLY FALL INTO 30 TO 35 PERCENT RANGE BUT DURATIONS WILL BE LESS THAN 4 HOURS. $$ MZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 19, 8:55 PM EDT, 6 hours 27 minutes earlier.
Area forecast discussion, Oct 19, 8:55 PM EDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EDT FRI OCT 19 2007
.UPDATE...00Z AREA SNDGS SHOW DRY STABLE LOW-LEVEL AIR ACRS NRN FL
WITH SOME MID/HI MOISTURE...WITH GREATER LLVL MOISTURE OVER CTRL FL.
MODELS INSIST IN SHOWING SURGE OF SIG PCPN NE ACRS NCTRL FL LATER
TNGT INTO TMRW MRNG...BUT SATLT/RADAR TRENDS AND 00Z SOUNDING
DATA DONT SEEM TO SUPPORT THIS SOLUTION. HOWEVER...GIVEN MOISTURE
PLUME OVER AREA ON WATER VAPOR, AND SOME LIFT IN RIGHT-ENTRANCE
REGION OF UPPER JET TO PASS OVER NRN/CTRL FL LATE TNGT...CANNOT RULE
OUT SOME PATCHY LIGHT RAIN/SPRINKLES OVER NRN FL/FAR SE GA WITH AN
AREA OF SHOWERS SPREADING NORTHEASTWARD OR EASTWARD FROM EASTERN GULF
ACRS CTRL AND PERHAPS NCTRL FL AFTER MIDNIGHT. WILL ADJUST POPS TNGT
FROM 20 S GA/AND NRN FL COUNTIES BORDERING GA...TO 50 POP FOR
MARION/FLAGLER COUNTIES IN NCTRL FL. WILL MODIFY TEMP/DWPT GRIDS
GIVEN CURRENT CONDITIONS. LOW TEMP FCST LOOKS FINE FOR TNGT.
&&
.AVIATION...COLD FRONT WILL MOVE THROUGH THE AREA LATE TNGT THROUGH
TOMORROW MORNING BRINGING SHIFT FROM SRLY TO NWRLY SFC WINDS. STILL
CHANCE FOR SHOWERS THROUGH TNGT...WITH PROBABLY BEST CHANCE FOR GNV
TAF SITE.
&&
.MARINE...A COLD FRONT WILL PASS OVER THE COASTAL WATERS LATE TONIGHT
INTO TOMORROW MORNING BRINGING CHANCE OF SHOWERS AND THUNDERSTORMS.
WILL MAINTAIN SCEC FOR OFFSHORE WATERS TNGT WITH 15-20KT WINDS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR COLUMBIA-HAMILTON-
SUWANNEE.
GA...NONE.
AM...NONE.
&&
WOLFHazardous weather outlook, Oct 19, 9:40 PM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 940 PM EDT FRI OCT 19 2007 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-200800- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 1040 AM EDT FRI OCT 19 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM LATE SUNDAY THROUGH THURSDAY. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT EXPECTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PLW
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.